# SDR FDEA201007142561

- Difficulty date: July 14, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15352
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUND INNER SKIN GOUGES STA 640 STR 16L COMPLIED WITH EA 7-5330-135570 FUSELAGE AD 98-11-03 R1,  SURROUND STRUCTURE, INNER SKIN GOUGE REPAIR BY BLENDING GOUGES IAW SRM 727 51-10-01 AND EA 7-5330-135570 AND FOUND WITHIN LIMITS EA 7-5330-135570.
